# SDR SWAA2022071417707

- Difficulty date: June 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT DOOR CUTOUT SHIELD RBL 24.75; WL 156.5; BS 500+2.5; 6.5; 10.5; 14.5; 18.5 / [01] CORROSION ON AFT DOOR CUTOUT SHIELD BS 500 TO BS 500A; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT; IAW SRM 51-10-02-0G-0 PARA 9.;[02] VERIFIED APLICABILITY NO ALLOWABLE DAMAGE FOUND FOR THIS PART IAW SRM 51-10-02-0G-0 PARA 9.;[03] VERIFIED CORRECTIVE ACTION ITEM 1. DOOR CUTOUT SHIELD IS OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE. CONFIRMED APPLICABILITY OF SRM 51-10-02-0G-0 PARA 9 FOR THIS REPAIR.;[04] RECEIVED SHIELD ASSEMBLY P/N 143A8126-31; LOT.1492239-1. LOCATED AND DRILLED SHIELD ASSEMBLY BTW. BS492.4A - BS500A WL.156.5; RBL.24.75; IAW SRM51-40-05-0G-0 AND DWG#143A0080.;[05] VERIFIED CORRECTIVE ACTION #4 AND MEASUREMENT TABLE;[06] THE AFT SHIELD INSTALLATION WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD # TTG8Q004EXYE. ALL MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.;[07] USAGE PART P/N 143A8126-31;LOT. 142239-1.;[08] UPDATED PARTS USAGE;[09] VERIFIED CORRECTIVE ACTION STEPS 6 AND 7. TASK CARD COMPLETE.
